Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 445, Number 1, Pages 5–8 (Mi dan24874)  

MATHEMATICS

Function spaces of smoothness zero

O. V. Besov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00744-a
10-01-91331
Ministry of Education and Science of the Russian Federation NSh-6431.2012.1
2.1.1/12136
This work was supported by the Russian Foundation for Basic Research (project nos. 11-01-00744-a, 10-01-91331), the program “Modern Problems of Theoretical Mathematics,” Russian Academy of Sciences, the program “Leading Scientific Schools” (project no. NSh-6431.2012.1), and the program “Development of the Scientific Potential of Higher School” (project no. 2.1.1/12136).



English version:
Doklady Mathematics, 2012, 86:1, 447–449

Bibliographic databases:

Received: 22.02.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021